• Ibuprofen 200 mg.

  • $13.91

  • Description

    Item # 90833 100 (50 x 2)
    Item # 90848 250 (125 x 2) 

    Ibuprofen  

    Pain Reliever and Fever Reducer

    Fast, effective relief from pain associated with headaches, musclar aches, minor arthritis and menstrual cramps.

    Active ingredient: Ibuprofen 200 mg.

    Compare active ingredient to Advil®

     

Share this product